# SDR SWIA201232027

- Difficulty date: October 19, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,081 hours, 38,315 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED OVERHEAT CAUTION WHEN LEFT PACK IS SELECTED TO AUTO/NORMAL.  SLIGHT BURNING SMELL.  (FLT 1351)  REPLACED TORQUE SIGNAL CONDITIONER AND REPLACED BROKEN CLAMP ON INLET OF THE PACK.  P/N: 30005-0000-36  S/N OFF: 3659; P/N: NAS 1922 0225-1H.
